Couldn't find what you looking for?

TRY OUR SEARCH!


Last few months I have problems with rheumatoid arthritis. Because of this, my doctor gave me anti-inflammatory medicine to reduce inflammation due to my rheumatoid arthritis. I guess all this is normal, and I am not the only one with this prescription. Problem is that I noticed as I have allergic reaction from this anti-inflammatory drug. Is it normal, can anyone tell me more about this topic?

Loading...


Anti-inflammatory medicines have been available for 30 years or even more until these days. That is why we know very much about this kind of medicines. It is known it may sometimes cause stomach irritation and less commonly stomach ulcers. Recently, new anti-inflammatory drugs have been developed that are less irritating to the organism. Usually, those medicines should not cause any allergic reaction, but there are some cases, you should take care about it. If you are allergic to sulphonamides, such as co-trimoxazole, an antibiotic for example, you need to take care. Some of those drugs can contain any substance that causes your allergic reactions. When you are allergic to anti-inflammatories or aspirin, you canyou’re your body’s reaction for this medicine. You might get a skin rash, itchy skin, swelling of the face, mouth or throat, or worsening of breathing.
Reply

Loading...


I was concerned about something, I know I'm allergic to anti-inflamatories, but I was wondering if allergies to anti-inflamatories has anything to do with the secretion of glucocorticoids, could you explain that to me please? and thanks
Reply

Loading...